# SDR SWI2024022000172

- Difficulty date: December 10, 2023
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 48,369 hours, 31,681 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 977 S26-27l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT APPROXIMATELY FS 977.00 BETWEEN STGR 27 AND STGR 26L AS MARKED   (C-CHECK RO 2/19/2024)   REPAIRED CORROSION AT FS977 BETWEEN STGR 27 AND STGR 26L REF REO 670-53-00-715 REV -- DATE 2023-12-22 AND REO 670-53-00-290 REV -F DATE 2019/04/26. SEE CONTINUE CARD FOR DETAILS. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. SEE CONTINUATION FOR DETAILS.
